Oct
13
to Oct 14

Grasstrack @ West Pine

Saturday 13th October 2018

PW & JUNIOR GRASSTRACK, 740 Camena Road West Pine

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

Catering: Kentish Lions Club & Café de Wheels

Sunday 14th October 2018

SENIOR & QUAD GRASSTRACK,  740 Camena Road West Pine

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

Catering: Kentish Lions Club & Café de Wheels

View Event →
Sep
8
to Sep 9

Enduro @ Sprent

  • Castra Forest Sprent Tasmania 7310 (map)
  • Google Calendar ICS

Saturday 8th September 2018

PW/ Trail C/ Quads

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am - approx. 2 hours

Trail A & B/ 80 - 85C/ 60 - 65's/ 115 Trail

Entries & Scrutineering 9.00am - 10.00am SHARP

Racing commences 11.00am - 1.00pm - 2 hours

80 - 85 Open A & B/ Junior Open A, B & C

Entries & Scrutineering 9.00am - 10.00am SHARP

Racing commences 1pm - 3pm - 2 hours

Catering: Ulverstone Rowing Club

Sunday 9th September 2018

Senior & Womens Enduro

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am - 3 hours

Catering: Ulverstone Rowing Club

View Event →
Aug
11
to Aug 12

Enduro @ Bakers Beach

Saturday 11th August 2018

PW/ Trail C

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am - approx. 1 hour.

Trail A & B/ 80 - 85C/ 60 - 65's/ 115 Trail

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am - 11.00am - 2 hours

80 - 85 Open A & B/ Junior Open A, B & C

Entries & Scrutineering 8.00am - 9.00am SHARP

Racing commences 11.30am - 2.5 hours

No Quads racing this event!

Catering: Ulverstone Rowing Club

Sunday 12th August 2018

Senior & Womens Enduro

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am - 3 hours, approx. 5 laps

Catering: Ulverstone Rowing Club

View Event →
Jul
14
to Jul 15

Grasstrack @ Yolla

Saturday 14th July 2018

PW & JUNIOR GRASSTRACK, Johnsons Road, Yolla (will be sign posted from Cam River, Somerset)

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

Catering: Wild Hogs

Sunday 15th July 2018

SENIOR GRASSTRACK, Johnsons Road, Yolla (will be sign posted from Cam River, Somerset)

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

Catering: Wild Hogs

View Event →
Jun
30
to Jul 1

Enduro X @ Sheffield

  • Tylers Road Sheffield, TAS, 7306 Australia (map)
  • Google Calendar ICS

Saturday 30th June 2018

Trail A & B/ 80 - 85C/ 60 - 65's/ 115 Trail Enduro X

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

PW/ Trail C Enduro X

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

80 - 85 Open A & B/ Junior Open A, B & C Enduro X

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

Catering: Kentish Lions Club

Sunday 1st July 2018

Senior, Quad & Ladies Enduro X

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

Catering: Kentish Lions Club

View Event →
May
26
to May 27

Enduro X/Sprint @ Coal Mine Road

Saturday 26th May 2018

Trail A & B/ 80 - 85C/ 60 - 65's/ 115 Trail

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am (2 hours)

PW/ Trail C

Entries & Scrutineering 8.00am - 9.00am SHARP

Racing commences 10.00am

80 - 85 Open A & B/ Junior Open A, B & C

Entries & Scrutineering 9.00am - 10.00am SHARP

Racing commences 11.00am (sprint)

Catering: Ulverstone Rowing Club

Sunday 27th May 2018

Senior, Quad & Ladies Sprint

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

Catering: Ulverstone Rowing Club

View Event →
Apr
14
to Apr 15

2 Day Grasstrack @ Bakers Beach

  • Bakers Beach Road Bakers Beach, TAS, 7307 Australia (map)
  • Google Calendar ICS

Saturday 14th April 2018

ALL CLASSES GRASSTRACK, Bakers Beach Road, Bakers Beach

Entries & Scrutineering 6.30am - 8.00am SHARP

Racing commences 9.00am

Catering: Kentish Lions Club

Sunday 15th April 2018

ALL CLASSES GRASSTRACK, Bakers Beach Road, Bakers Beach

Entries & Scrutineering 6.30am - 8.00am SHARP

Racing commences 9.00am

Catering: Kentish Lions Club

 

View Event →
Mar
3
to Mar 4

Enduro @ Deep Creek

  • Deep Creek Road Wynyard, TAS, 7325 Australia (map)
  • Google Calendar ICS

Saturday 3rd March 2018

Quads

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am - approx. 2 hours

PW/ Trail C

Entries & Scrutineering 8.00am - 9.00am SHARP

Racing commences 10.00am - approx. 1 hour.

Trail A & B/ 80 - 85C/ 60 - 65's/ 115 Trail

Entries & Scrutineering 9.00am - 10.00am SHARP

Racing commences 11.00am - 2 hours

80 - 85 Open A & B/ Junior Open A, B & C

Entries & Scrutineering 10.00am - 11.00am SHARP

Racing commences 1.00pm- 2.5 hours

Catering: Café de Wheels

Sunday 4th March 2018

Senior & Womens Enduro

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am - 3 hours

Catering: Café de Wheels

View Event →
Feb
11
8:00 AM08:00

Training Day @ Loyetea

Loyetea Road, Loyetea - Sunday 11th February 2018

8am - 9am - Entries & Scrutineering

9.15am - Briefing & groups created

9.30am - Classes commence (approx 4 x 1 hour classes)

$20 each family

BBQ & 1 drink pp will be provided for lunch so please bring plenty of water for before & after lunch

RSVP's to www.taserc.com (must be a member to participate)
IRONMEN & SENIOR RIDERS REQUIRED TO HELP OUT contact info@taserc.com

View Event →
Nov
4
to Nov 5

Junior Enduro & Senior 8 Hour Enduro @ St Helens (no PW or Quads at this event)

Saturday 4th November 2017

No Quads or PW/ Trail C!!!

80 - 85 Open A & B/ Junior Open A, B & C

Entries & Scrutineering 8.00am - 9.00am SHARP

Racing commences 10.00am - 2.5 hours

Trail A & B/ 80 - 85C/ 60 - 65's/ 115 Trail

Entries & Scrutineering 11.00am - 12.00pm SHARP

Racing commences 1.00pm- 2 hours

Catering: East Coast Football Club

Sunday 5th November 2017

Senior & Ladies 8 Hour Enduro

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

Catering: East Coast Football Club

View Event →
Oct
7
to Oct 8

Ronald McDonald Grasstrack @ Yolla

  • Oldina Road Yolla, TAS, 7325 Australia (map)
  • Google Calendar ICS

Saturday 7th October 2017

PW & Juniors

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

Catering: Ulverstone Rowing Club

Sunday 8th October 2017

PW, Seniors & Quads

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

Catering: Ulverstone Rowing Club

 

View Event →
Aug
26
to Aug 27

Junior, Quad & Senior Enduro @ Bakers Beach

  • Dalgarth Road, Bakers Beach Tasmania (map)
  • Google Calendar ICS

Please enter from Bakers Beach Road as the opposite end of Dalgarth Road will be closed!

Saturday 26th August 2017

Quads

Entries & Scrutineering 8.00am - 8.30am SHARP

Racing commences 9.00am - approx. 2 hours

PW/ Trail C

Entries & Scrutineering 8.00am - 9.00am SHARP

Racing commences 10.00am

Trail A & B/ 80 - 85C/ 60 - 65's/ 115 Trail

Entries & Scrutineering 9.00am - 10.00am SHARP

Racing commences 11.00am - 2 hours

80 - 85 Open A & B/ Junior Open A, B & C

Entries & Scrutineering 10.00am - 11.00am SHARP

Racing commences 1.30pm- 2.5 hours

Catering: Kentish Lions Club

Sunday 27th August 2017

Senior & Ladies Enduro

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

Catering: Kentish Lions Club

View Event →
Jul
29
to Jul 30

Junior, Quad & Senior Sprint @ Coal Mine Road

  • Coal Mine Road Preolenna, TAS, 7325 Australia (map)
  • Google Calendar ICS

Saturday 29th July 2017

Trail A & B/ 80 - 85C/ 60 - 65's/ 115 Trail

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am (2 hours)

PW/ Trail C

Entries & Scrutineering 8.00am - 9.00am SHARP

Racing commences 10.00am

80 - 85 Open A & B/ Junior Open A, B & C

Entries & Scrutineering 10.00am - 11.00am SHARP

Racing commences 12.00pm (sprint)

Catering: Kentish Lions Club

Sunday 30th July 2017

Senior, Quad & Ladies Sprint

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

Catering: Kentish Lions Club

View Event →
May
27
to May 28

Junior, Quad & Senior Grasstrack @ Yolla

  • Johnsons Road Yolla, TAS, 7325 Australia (map)
  • Google Calendar ICS

Saturday 27th May2017

Junior Grasstrack, Johnsons Road, Yolla (will be sign posted from Cam River, Somerset)

Entries & Scrutineering 8.00am - 9.00am SHARP

Racing commences 10.00am

Catering: Wild Hogs

Sunday 28th May 2017

Senior & Quad Grasstrack, Johnsons Road, Yolla (will be sign posted from Cam River, Somerset)

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

Catering: Wild Hogs

View Event →
Apr
29
to Apr 30

Junior, Quad & Senior Enduro @ Deep Creek Road

Saturday 29th April 2017

Quad Enduro

Entries & Scrutineering 8.00am - 8.30am SHARP

Racing commences 9.00am (2 hours)

PW/ Trail C Enduro

Entries & Scrutineering 8.00am - 9.00am SHARP

Racing commences 10.00am

Trail A & B/ 80 - 85C/ 60 - 65's/ 115 Trail

Entries & Scrutineering 9.00am - 10.00am SHARP

Racing commences 11.00am (2 hours)

80 - 85 Open A & B/ Junior Open A, B & C

Entries & Scrutineering 10.00am - 11.00am SHARP

Racing commences 1.00pm (2.5 hours)

Catering: Kentish Lions Club

Sunday 30th April 2017

Senior & Ladies Enduro

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am (first rider to complete 6 laps)

Catering: Kentish Lions Club

View Event →
Mar
18
to Mar 19

Junior, Senior & Quad Grasstrack @ Smithton

  • Old Stanley Road West Smithton, TAS, 7330 Australia (map)
  • Google Calendar ICS

Saturday 18th March 2017

Junior Grasstrack, Old Stanley West, Smithton

Entries & Scrutineering 8.00am - 9.00am SHARP

Racing commences 10.00am

Catering: Wild Hogs & Leo

Sunday 19th March 2017

Senior & Quad Grasstrack, Old Stanley West, Smithton

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

Catering: Wild Hogs & Leo

View Event →
Mar
4
to Mar 5

Junior Endurox & Quad/ Senior Sprint @ Calder

  • West Calder Road Calder, TAS, 7325 Australia (map)
  • Google Calendar ICS

Saturday 4th March 2017

PW & Junior Enduro X

Entries & Scrutineering 8.00am - 9.00am SHARP

Racing commences 10.00am 

Catering: Kentish Lions Club

Sunday 5th March 2017

Senior, Ladies & Quad Sprint

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

Catering: Kentish Lions Club

View Event →
Feb
8
9:00 AM09:00

Training Day @ Calder

West Calder Road, Wynyard - Sunday 12th February 2017

8am - 9am - Entries & Scrutineering

9.15am - Briefing & groups created

9.30am - Classes commence (approx 4 x 1 hour classes)

$20 each family

BBQ & 1 drink pp will be provided for lunch so please bring plenty of water for before & after lunch

RSVP's to www.taserc.com (must be a member to participate)
IRONMEN & SENIOR RIDERS REQUIRED TO HELP OUT contact info@taserc.com

View Event →
Dec
10
to Dec 11

Senior Presentation Dinner - Devonport Soccer Club

SENIOR PRESENTATION DINNER - Saturday 10th December 5.30pm
Held at the Devonport Soccer Club, Lovett Street
**there will be a bus travelling from Burnie to Devonport & return at $15 pp or $20 per couple, please contact Muzza to book on 0428 293 593
Hope to see you all there as we have an entertaining evening planned, please RSVP via the link below by 4th December 2016
$50 per person & $15 for children under 12...
http://www.taserc.com/senior-dinner-rsvp/

View Event →
Oct
29
to Oct 30

Junior Enduro & Senior 8 Hour Enduro @ Coal Mine Road

Saturday 29th October '16

Quad/ Junior Enduro, Coal Mine Road, Preolenna TAS

Quads

Entries & Scrutineering 8.00am - 8.30am SHARP

Racing commences 9.00am (1.5 hours)

PW/ Trail C

Entries & Scrutineering 8.00am - 9.00am SHARP

Racing commences 10.00am

Trail A & B/ 80 - 85 C/ 60 - 65's/ 115 Trail

Entries & Scrutineering 9.00am - 10.00am SHARP

Racing commences 11.00am (2 hours)

80 - 85 Open, A & B/ 100 - 200 ABC

Entries & Scrutineering 9.30am - 10.30am SHARP

Racing commences 1.30pm (2.5 hours)

Catering: Ulverstone Rowing Club

Sunday 30th October '16

Senior 8 Hour Enduro, Coal Mine Road, Preolenna TAS

Seniors & Womens

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am (8 hours)

Catering: Ulverstone Rowing Club

View Event →
Oct
15
to Oct 16

Ronald McDonald Grasstrack @ West Pine

Saturday 15th October 2016

Pee Wee & Junior Grasstrack, Entrance off Camena Road, Riana

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

Catering: Wild Hogs

Sunday 16th October 2016

Pee Wee, Senior, Quad & Vintage Grasstrack, Entrance off Camena Road, Riana

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am

Catering: Wild Hogs

View Event →
Sep
24
to Sep 25

Junior & Quad Enduro & Senior Pony Express @ Loyetea

  • 509 Loyetea Road Loyetea, TAS, 7316 Australia (map)
  • Google Calendar ICS

Saturday 24th September '16

Quad/ Junior Enduro, 509 Loyetea Road, Loyetea TAS

Quads

Entries & Scrutineering 8.00am - 8.30am SHARP

Racing commences 9.00am (1.5 hours)

PW/ Trail C

Entries & Scrutineering 8.00am - 9.00am SHARP

Racing commences 10.00am

Trail A & B/ 80 - 85 C/ 60 - 65's/ 115 Trail

Entries & Scrutineering 9.00am - 10.00am SHARP

Racing commences 11.00am (2 hours)

80 - 85 Open, A & B/ 100 - 200 ABC

Entries & Scrutineering 9.30am - 10.30am SHARP

Racing commences 1.30pm (2.5 hours)

Catering: Ulverstone Rowing Club

Sunday 25th September '16

Senior Pony Express, 509 Loyetea Road, Loyetea TAS

Seniors & Women

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am (4 hours)

Catering: Ulverstone Rowing Club

View Event →
Aug
20
to Aug 21

Quad, Junior & Senior Enduro @ Bakers Beach

Saturday 20th August '16

Quad/ Junior Enduro, Dalgarth Road, Bakers Beach TAS

Quads

Entries & Scrutineering 8.00am - 8.30am SHARP

Racing commences 9.00am (1.5 hours)

PW/ Trail C

Entries & Scrutineering 8.00am - 9.00am SHARP

Racing commences 10.00am

Trail A & B/ 80 - 85 C/ 60 - 65's/ 115 Trail

Entries & Scrutineering 9.00am - 10.00am SHARP

Racing commences 11.00am (2 hours)

80 - 85 Open, A & B/ 100 - 200 ABC

Entries & Scrutineering 11.30am - 12.30pm SHARP

Racing commences 1.30pm (2.5 hours)

Catering: Kentish Lions Club

Sunday 21st August '16

Senior Enduro, Dalgarth Road, Bakers Beach TAS

Seniors & Ladies

Entries & Scrutineering 7.00am - 8.00am SHARP

Racing commences 9.00am (First rider to complete 6 laps - approx 3 hours)

Catering: Kentish Lions Club

View Event →
Jul
16
to Jul 17

Junior & Quad Enduro & Senior Pony Express @ Coal Mine Road

Saturday 16th July '16

Junior Enduro, Coal Mine Road, PreolennaTAS

PW/ Trail C Enduro

Entries & Scrutineering 8.00am - 9.00am SHARP

Racing commences 10.00am

Trail A & B/ 80 - 85 C/ 60 - 65's/ 115 Trail Enduro

Entries & Scrutineering 8.00am - 9.00am SHARP

Racing commences 10.00am (2 hours)

80 - 85 Open, A & B/ 100 - 200 ABC Enduro

Entries & Scrutineering 11.00am - 12.00pm SHARP

Racing commences 1.00pm (2.5 hours)

Catering: Kentish Lions Club

Sunday 17th July '16

Senior & Quad Enduro, Coal Mine Road, PreolennaTAS

Quad Enduro

Entries & Scrutineering 8.00am - 8.30am SHARP

Racing commences 9.00am (2 hours)

Seniors & Ladies Pony Express

Entries & Scrutineering 9.30am - 10.30am SHARP

Racing commences 11.30am (4 hours)

Catering: Kentish Lions Club

View Event →